Journal article icon

Journal article

THE DIFFUSION OF STARS THROUGH PHASE-SPACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/mnras/230.4.597

Authors


Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
230
Issue:
4
Pages:
597-627
Publication date:
1988-02-15
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:e29332c1-f43d-44aa-a66c-38c36522c134
Source identifiers:
211607
Local pid:
pubs:211607

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP